# SDR ASOA2015042912705

- Difficulty date: April 10, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,358 hours, 9,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 681-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 581 - 661+62 AT LBL 27 CORRODED IN SEVERAL PLACES.  REMOVED CORROSION FROM SEAT TRACK.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801-A11 AND 53-00-49-400-801-A11.
